Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Singular minimizers for regular one-dimensional problems in the calculus of variations

Authors: John M. Ball and Victor J. Mizel
Journal: Bull. Amer. Math. Soc. 11 (1984), 143-146
MSC (1980): Primary 49B05, 49A05
MathSciNet review: 741726
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • L. Cesari [1983], Optimization—theory and applications, Springer-Verlag.
  • F. H. Clarke and R. B. Vinter [1983], Regularity properties of solutions to the basic problem in the calculus of variations (preprint). MR 779053
  • B. Mania [1934], Spora un esempio di Lavrentieff, Bull. Un. Mat. Ital. 13, 147-153.
  • L. Tonelli [1923], Fondamenti di calcolo delle variazioni, Vols. 1, 2, Zanichelli, Bologna.
  • L. Tonelli [1934], Sulle proprieta delle estremanti, Ann. Scuola Norm. Sup. Pisa 3, 213-237. MR 1556728

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 49B05, 49A05

Retrieve articles in all journals with MSC (1980): 49B05, 49A05

Additional Information

PII: S 0273-0979(1984)15241-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia